Table of Contents
ISRN Algebra
Volume 2011, Article ID 282940, 10 pages
http://dx.doi.org/10.5402/2011/282940
Research Article

Some Results on the Signless Laplacian Spectra of Unicyclic Graphs

1Department of Applied Mathematics, South China Agricultural University, Guangzhou 510642, China
2School of Mathematical Science, Nanjing Normal University, Nanjing 210097, China

Received 6 June 2011; Accepted 22 June 2011

Academic Editors: M. Asaad and P. Koshlukov

Copyright © 2011 Muhuo Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhuo Liu, “Some Results on the Signless Laplacian Spectra of Unicyclic Graphs,” ISRN Algebra, vol. 2011, Article ID 282940, 10 pages, 2011. https://doi.org/10.5402/2011/282940.